# SDR ASAA2016011414824

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 12,584 hours, 4,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHT ASSY IS BROKEN AT SEAT ROW 10 DEF.  ACFT GROUNDED. REPLACED EMERGENCY AISLE LIGHT ASSY IAW AMM 33-51-03-960-805. OPS CHECKED GOOD.
